# SDR UPS04242577

- Difficulty date: May 30, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FASTENER HEAD POPPED & BULGE IN SKIN.  SUSPECT CORROSION BETWEEN SKIN & STR AT BS 1065 S29L.  SKIN CUTOUT BETWEEN BS 1061 AND BS 1072 AT S29L, CORROSION REMOVED IAW SRM 51-10-6.  HFEC CARRIED OUT, NO DEFECTS FOUND.  REPAIR COMPLETED IAW AAAE EO 2004-054-001 AND UPS EO 727-53-20148.
